Ahdiaghdam, Samad. (1397). Solving singular integral equations by using orthogonal polynomials. نشریه جغرافیا و برنامه ریزی, 6(4), 411-425.
Samad Ahdiaghdam. "Solving singular integral equations by using orthogonal polynomials". نشریه جغرافیا و برنامه ریزی, 6, 4, 1397, 411-425.
Ahdiaghdam, Samad. (1397). 'Solving singular integral equations by using orthogonal polynomials', نشریه جغرافیا و برنامه ریزی, 6(4), pp. 411-425.
Ahdiaghdam, Samad. Solving singular integral equations by using orthogonal polynomials. نشریه جغرافیا و برنامه ریزی, 1397; 6(4): 411-425.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.